# SDR DALA2025060504288

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 52,064 hours, 26,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 6823 EXIT SIGN NEAR ROW 33IS UPSIDE DOWN. CORRECTIVE ACTION: FOUND DIFFUSER UPSIDE DOWN. REINSTALLED DIFFUSER IN CORRECT POSITION. (1005852)
